# SDR CA991007072

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 95130345
- Condition: Failed
- Location: Cargo Door
- Part time: 2,100 hours
- Component: 9513013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LATCH ASSY IS COMPOSED OF 3 SHOOTBOLTS THAT ARE INTERCONNECTED BY ACTUATOR RODS.  ON THREE OCCASIONS ACTUATION ROD WAS FOUND BROKEN (DUE TO FATIGUE).  FAILURE MAY PREVENT ACCESS FROM THE CABIN TO THE CARGO AREA.   SUBMITTER STATED MANUFACTURER IS CONSULTING SUPPLIER ABOUT PROPER HEAT TREATMENT PROCEDURES.
